Pacific Journal of Mathematics

Quasivector topologies.

Forrest R. Miller

Article information

Source
Pacific J. Math., Volume 37, Number 2 (1971), 445-451.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970617

Mathematical Reviews number (MathSciNet)
MR0308740

Zentralblatt MATH identifier
0213.39206

Subjects
Primary: 46A99: None of the above, but in this section

Citation

Miller, Forrest R. Quasivector topologies. Pacific J. Math. 37 (1971), no. 2, 445--451. https://projecteuclid.org/euclid.pjm/1102970617


Export citation

References

  • [1] C. H. Cook, On continuous extensions, Math. Annalen, 176 (1968), 302-304.
  • [2] Dugundji, James, Topology, Allyn and Bacon, 1968.
  • [3] H. R. Fischer, Limesraume,Math. Annalen, 137 (1959), 269-303.
  • [4] Y. Komura, Some examples on linear topologies spaces, Math. Annalen, 153 (1964), 150-162.
  • [5] J. Kowalsky, Limeiraumeund Komplettierung,Math. Nachr., 12 (1954), 301-340.
  • [6] F. R. Miller,The Approximationof Topologies in FunctionalAnalysis,Ph. D. dissertation, The University of Massachusetts, 1968.
  • [7] F. R. Miller, The lattice of barreled topologies, (to appear).
  • [8] Albert Wilansky, Topics in FunctionalAnalysis,Lecture Notes in Mathematics, Springer Verlag, 1967.